# SDR FDEA200811124867

- Difficulty date: November 12, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13217
- Condition: Damaged
- Location: Bs 395/S3l - S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DOUBLER FROM TV MONITOR SPT AT BS 395, S-3L - S-3R, FOUND   SEVERAL HOLES ON FRAME.  COMPLIED WITH EA 757-2550-16-F1312, REV E, FRAME ALTERATION BS 395, B/T S-3L - S-3R.  REMOVED SHEAR TIES AND STRINGER CLIPS PER EA STEP 2A1.  REMOVED DAMAGE PER EA STEP 2A2.  NDT FOR CRACKS, NO CRACKS NOTED PER EA 2A3.  FABBED FRAME PER EA STEP 2A4 ON TRAVELER NR T8/763357.  FABBED CLIPS AND TIES PER EA STEPS 2A7 AND 2A5.  PLUGGED ALL HOLES PER EA STEP 2B6.  INSTALLED ALL PARTS PER EA STEPS 2B5, 2B7, 2B8, 2B12, AND 2B15.  REPAIR PARTS "PART MARKED" PER EA 757-2550-16-F1312, REV E.  THIS ALTERATION IS AS A CATEGORY "A" MAJOR ALTERATION.
